Header

UZH-Logo

Maintenance Infos

An avoidance principle with an application to the asymptotic behaviour of graded local cohomology


Brodmann, M; Kurmann, S; Rohrer, F (2007). An avoidance principle with an application to the asymptotic behaviour of graded local cohomology. Journal of Pure and Applied Algebra, 210(3):639-643.

Abstract

We present an avoidance principle for certain graded rings. As an application we fill a gap in the proof of a result of Brodmann, Rohrer and Sazeedeh about the antipolynomiality of the Hilbert–Samuel multiplicity of the graded components of the local cohomology modules of a finitely generated module over a Noetherian homogeneous ring with two-dimensional local base ring.

Abstract

We present an avoidance principle for certain graded rings. As an application we fill a gap in the proof of a result of Brodmann, Rohrer and Sazeedeh about the antipolynomiality of the Hilbert–Samuel multiplicity of the graded components of the local cohomology modules of a finitely generated module over a Noetherian homogeneous ring with two-dimensional local base ring.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

100 downloads since deposited on 09 Apr 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Algebra and Number Theory
Language:English
Date:2007
Deposited On:09 Apr 2009 20:16
Last Modified:02 May 2024 01:45
Publisher:Elsevier
ISSN:0022-4049
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.jpaa.2006.11.002
Related URLs:http://arxiv.org/abs/math/0611022
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 2
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 1